It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Allergies Message Board

  • Bactrim 500 mg rash please help

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 05-08-2010, 04:00 PM   #1
    msavard112992
    Newbie
    (male)
     
    msavard112992's Avatar
     
    Join Date: May 2010
    Posts: 7
    msavard112992 HB User
    Exclamation Bactrim 500 mg rash please help

    i was prescribed Bactrim 500mg 2x daily about a week ago for a abscess in my belly button. i took it for about a week and it helped alot. but yesterday morning i noticed a red rash on my right forearm. and throughout the day it progressed up my arm more and more. now today it is all over both arms and hands. on the top of my chest very minor. and on both feet and legs. and it is still getting worse. i'm assuming its an allergic reaction but its been almost a week of taking it and it just now showed up? the rash is not bumpy. just a little itchy sometimes and warm to the touch. is there any need for concern or medical treatment? i have stopped taking the pill.

     
    Sponsors Lightbulb
       
    Old 05-14-2010, 12:12 AM   #2
    VegasGirl
    Veteran
    (female)
     
    VegasGirl's Avatar
     
    Join Date: Jul 2001
    Location: Oceanside, CA
    Posts: 496
    VegasGirl HB User
    Re: Bactrim 500 mg rash please help

    I took it when I was 12 for a kidney infection and got terrible hives...didn't show up till I finished my SECOND bottle...I was told if I took again it would kill me. Be careful with that stuff.

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    side effects from Bactrim beanstock Infectious Diseases 7 11-06-2011 12:56 AM
    sick over the weekend, result of taking Bactrim? lawstudent Colds & Flu 2 11-02-2009 07:48 PM
    Bactrim & Differin CREAM janmichele5 Acne 3 08-13-2009 08:30 AM
    Bactrim - Scary Side Effects - please help! salncrackers Open to All Other Health Topics 8 05-16-2009 12:14 PM
    Bactrim caused rash, persting for a week after stopping meds dancingindenver Allergies 3 12-07-2007 05:45 AM
    Oh my! Help! Bactrim side effects. JulianG Acne 1 08-21-2005 09:29 PM
    Urgent!! Please help me diagnose this horrid rash, none of my doctors can!! cricketchicket Alternative Medicine 11 01-09-2005 07:10 PM
    Please help me diagnose my rash!! I'm going out of my mind! cricketchicket Allergies 0 09-09-2004 05:42 AM
    Bactrim side effect or allergy? Janni Open to All Other Health Topics 0 02-12-2004 03:56 PM
    Septra/Bactrim...HELP! knockemdead Acne 7 08-26-2003 02:37 PM

    Tags
    abscess, bactrim, itchy skin, rash, skin allergies



    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 04:53 AM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!